Analysis & PDE
- Anal. PDE
- Volume 11, Number 6 (2018), 1487-1534.
Dini and Schauder estimates for nonlocal fully nonlinear parabolic equations with drifts
We obtain Dini- and Schauder-type estimates for concave fully nonlinear nonlocal parabolic equations of order with rough and nonsymmetric kernels and drift terms. We also study such linear equations with only measurable coefficients in the time variable, and obtain Dini-type estimates in the spacial variable. This is a continuation of work by the authors Dong and Zhang.
Anal. PDE, Volume 11, Number 6 (2018), 1487-1534.
Received: 30 September 2017
Revised: 14 January 2018
Accepted: 14 February 2018
First available in Project Euclid: 23 May 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35B45: A priori estimates 35K55: Nonlinear parabolic equations 35R09: Integro-partial differential equations [See also 45Kxx]
Secondary: 35B65: Smoothness and regularity of solutions 60J75: Jump processes
Dong, Hongjie; Jin, Tianling; Zhang, Hong. Dini and Schauder estimates for nonlocal fully nonlinear parabolic equations with drifts. Anal. PDE 11 (2018), no. 6, 1487--1534. doi:10.2140/apde.2018.11.1487. https://projecteuclid.org/euclid.apde/1527040818